# SDR WX0A2025040432376

- Difficulty date: April 4, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N323NV
- Make and model: Airbus A319-111
- Aircraft serial: 2538
- Aircraft time: 51,381 hours, 34,303 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) DIRTY SOCK SMELL DESCENDING THROUGH 6000 FEET WITH APU OFF. / DURING ODER EVENT APU FOUND LEAKING OIL.  PERFORMED A/R 14978-1  NO LEAKS NOTED THIS CLEARS MEL 49-10-01-A MDDR 210274 INOP PLACARDS REMOVED. PERFORMED T/C 21-000-002 NO OIL FOUND IN APU NO DIRTY SOCK SMELL PRESENT AFTER RUNNING APU WITH PACKS ON FOR 3 HOURS.  LEAVING MEL 49-10-01-A MDDR 210274 ACTIVE DUE TO PREVIOUS EVENTS- TROUBLESHOOTING UPDATE: PERFORMED A/R 14978-1  NO LEAKS NOTED THIS CLEARS MEL 49-10-01-A MDDR 210274 INOP PLACARDS REMOVED.
